I have hypertrophic Cardiomyopathy, congestive heart failure and pacemaker/defibrillator
Only one of your medications has any form of a reaction against the others and that is your Wellbutrin and you can ask your doctors if there is something else you can take or if off setting the time in which you take it. Some if taken an hour or two before or after the other medication may have no effect at all, but you are taking the XL. The effect is moderate but it effects all of your other medications so talk it over with your doctor.
Are all the meds from the same Dr.? I have CHF n take 4 meds by same Dr. n was advised when to take them. I don't use same meds but was told how to space apart. Take coreg,coumadin,hyzaar n amiodarone (for AFIB). Think you should check w/Dr. about timing on taking them. If got them from 2 Drs. I would ask to be safe. I have pacemaker/defibulator n enlarged heart also. I know friends who take more meds also n they take them at differant times. Be safe check w/Dr.
5+ years CHF patient with pace maker/defrib here.
I've been taking enalapril, carvedilol, spirolactone and furosemide the entire 5 years.
A couple yrs ago diagnosed with ddd/spinal stenosis as well; prescribed hydrocodone and morphine and a muscle relaxer multiple X a day for pain.
Recently added a script for a thyroid issue.
(All this at only 53 - cool, huh? haha)
Anyway, I've never been told to seperate any of my meds. BUT all of my docs (5 specialists + my primary care) send out emails when there is a change in my health and/or meds and they all copy each other. Plus, I get all meds from the same pharmacy.
I guess my answer is: make sure the right hand knows what the left hand is up to and vice
As CHF patients we can't afford risk.
Btw- my injection fraction when diagnosed was 19% and my prognosis was 2-5 yrs. ... that was over 5 yrs ago. So..I've done well by being practical and using common sense.
Wish you all the best!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 3 answers
Posted 15 Apr 2010 • 1 answer
Posted 25 Jun 2011 • 2 answers
Posted 23 Jun 2014 • 1 answer
Posted 5 Jan 2015 • 3 answers